# SDR 2017FA0000425

- Difficulty date: September 30, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N323JR
- Make and model: Cessna S550
- Aircraft serial: S5500129
- Engine: Pwa PW530A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719914
- Part serial: 93066618
- Condition: Defective
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 40000 FT THE AP STARTING PORPOISING SO THE AP WAS TURNED OFF BUT THE ACFT WOULD NOT TRIM PROPERLY.  THE ACFT WAS DIVERTED TO CHA AND DESCENT WAS INITIATED BUT IT WAS DIFFICULT TO KEEP THE ACFT PITCHED DOWN WHILE DESCENDING.  DURING THE FINAL PHASE OF FLIGHT THE YOKE WAS VERY DIFFICULT TO INPUT PITCH CHANGES, BUT ROLL WAS OK.  AFTER LANDING SOME TROUBLESHOOTING WAS DONE WHEN POWER WAS TURNED OFF.  THE PITCH INPUTS WERE INITIALLY OK BUT THEN THE YOKE BECAME DIFFICULT TO MOVE BACK AND FORTH WHILE LT AND RT INPUTS SEEMED NORMAL.  THIS CYCLE REPEATED ITSELF SEVERAL TIMES SO NO FURTHER FLIGHT WAS ATTEMPTED AND THE ACFT WAS TAKEN TO MX ON THE FIELD FOR FURTHER ACTION.  REMOVED ELEVATOR SERVO FROM ACFT AND REPLACED WITH REPAIRED UNIT PN 4006719914 SN93026363.  REPAIRED IAW MM 221101
